# SDR ASOA2015092313814

- Difficulty date: September 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 17,255 hours, 11,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BURNS FOUND ON SKIN BETWEEN BS 280 - 295, STRINGER 26L.  BLENDED OUT THE DAMAGE IAW SRM 51-12-00.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00, REV 53-0050, REPAIR TYPE 2.   MAJOR REPAIR IAW GMM 5-3.
